American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06.75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Donald P. Minassian. On the direct product of $V$-groups . Proc. Amer. Math. Soc. 30 (1971) 434-436. MR 0286727.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] R. J. Hursey. On ordered polycyclic groups . Proc. Amer. Math. Soc. 28 (1971) 391-394. MR 0279015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Donald A. Chambless. Representations of $l$-groups by almost-finite quotient maps . Proc. Amer. Math. Soc. 28 (1971) 59-62. MR 0274366.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Richard D. Byrd, Paul Conrad and Justin T. Lloyd. Characteristic subgroups of lattice-ordered groups . Trans. Amer. Math. Soc. 158 (1971) 339-371. MR 0279014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Robert L. Madell. Chains which are coset spaces of $tl$-groups . Proc. Amer. Math. Soc. 25 (1970) 755-759. MR 0263716.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Robert L. Madell. Embeddings of topological lattice-ordered groups . Trans. Amer. Math. Soc. 146 (1969) 447-455. MR 0250952.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] F. D. Pedersen. A representation for a class of lattice ordered groups . Trans. Amer. Math. Soc. 140 (1969) 117-126. MR 0240023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Herbert A. Hollister. Groups in which every maximal partial order is isolated . Proc. Amer. Math. Soc. 19 (1968) 467-469. MR 0223282.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Herbert A. Hollister. On a condition of Ohnishi . Proc. Amer. Math. Soc. 19 (1968) 1337-1340. MR 0232722.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Paul F. Conrad. Subdirect sums of integers and reals . Proc. Amer. Math. Soc. 19 (1968) 1176-1182. MR 0232721.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] A. H. Clifford. Partially ordered groups of the second and third kinds . Proc. Amer. Math. Soc. 17 (1966) 219-225. MR 0199282.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] J. Roger Teller. On partially ordered groups satisfying the Riesz interpolation property . Proc. Amer. Math. Soc. 16 (1965) 1392-1400. MR 0188310.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Charles Holland. A class of simple lattice-ordered groups . Proc. Amer. Math. Soc. 16 (1965) 326-329. MR 0173717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Paul Conrad, John Harvey and Charles Holland. The Hahn embedding theorem for abelian lattice-ordered groups . Trans. Amer. Math. Soc. 108 (1963) 143-169. MR 0151534.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Charles Holland. Extensions of ordered groups and sequence completion . Trans. Amer. Math. Soc. 107 (1963) 71-82. MR 0146273.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Paul F. Conrad. Regularly ordered groups . Proc. Amer. Math. Soc. 13 (1962) 726-731. MR 0146272.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] E. J. Tully. The existence of a total order on a group . Proc. Amer. Math. Soc. 13 (1962) 217-219. MR 0133382.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] E. S. Wolk. On the interval topology of an $l$-group . Proc. Amer. Math. Soc. 12 (1961) 304-307. MR 0122900.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1